Publication 1823

Kauffman L. H. (2001) The Mathematics of Charles Sanders Peirce. Cybernetics & Human Knowing 8(1–2): 79–110. Fulltext at
This essay explores the Mathematics of Charles Sanders Peirce. We concentrate on his notational approaches to basic logic and his general ideas about Sign, Symbol and diagrammatic thought.


The publication has not yet bookmarked in any reading list

You cannot bookmark this publication into a reading list because you are not member of any
Log in to create one.

There are currently no annotations

To add an annotation you need to log in first

Download statistics

Log in to view the download statistics for this publication
Export bibliographic details as: CF Format · APA · BibTex · EndNote · Harvard · MLA · Nature · RIS · Science